# SDR MASA2016100812440

- Difficulty date: October 8, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,775 hours, 15,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Detached
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE VOLUMN CONTROL KNOB DETACHED.  MX SECURED THE KNOB.
